# SDR SWAA2023062050988

- Difficulty date: May 22, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 58,307 hours, 37,562 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOC BS 663.75 RBL 7 UPPER POSITION AT AIR CONDITIONING BAY 2023-330417<[01] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24;;[02] REPLACED ANGLE LOC BS 663.75 RBL 7 UPPER POSITION AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND DRAWING # 111A1000 REV. A SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2 REPLACED ANGLE LOC BS 663.75 BTW RBL 7 TO RBL 68 UPPER POSITION AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND DRAWING # 111A1000 REV. A SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED ANGLE LOC BS 663.75 BTW RBL 7 TO RBL 68 UPPER POSITION AT AIR CONDITIONING BAY IAW B737-700 SRM 51-40-02 AND DRAWING # 111A1000 REV. A SEE INDIVIDUAL SIGN OFF BELOW.RII
